Friday, October 24, 2014
Friday, September 30, 2011 Jasmin, Community Member, asks

Q: I am 41 years old and my reading is 127/77 but i feel dizzy and light headed. Is there any relation etween my reading and my symptoms?

Answer This
Answers (1)
9/30/11 11:03pm

There are many things to consider when looking at lightheadedness/dizziness. It is not uncommon to experience lightheadedness from time to time. You may be experiencing orthostatic hypotension, which is a momentary drop in blood pressure when changing positions (lying to sitting, sitting to standing) to quickly.  Even though your blood pressure is fairly normal, one thing to consider was your blood pressure 140-150s/70's before, then dropped to the 127/77? If that was the case then you may be experiencing the side effects of orthostatic hypotension.

 

If it is not your blood pressure, there are other things to consider for causes of lightheadedness/dizziness. For examples, dehydration, medications, vertigo, allergies, illness, a common cold, anxiety, stress, etc. You can read more about dizziness/lightheadedness at the following link:  Dizziness

 

Best wishes,

Tara

Reply
Jasmin, Community Member
10/ 1/11 12:19am

Thank you Tara. My blood pressure has never been that high (in the 140-150's/70). Actually its usually around 120/70, which indicates very little change. Dehydration and stress definitely stand out as possibilities so I'll look at those. Thanks again for your response.

 

Jasmin

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Jasmin, Community Member— Last Modified: 05/07/14, First Published: 09/30/11